Decay of non-stationary navier-stokes flow with nonzero dirichlet boundary data

Reinhard Farwig, Hideo Kozono, David Wegmann

    Research output: Contribution to journalArticle

    Abstract

    Consider the Navier-Stokes equations in a domain with compact boundary and nonzero Dirichlet boundary data. Recently, the first two authors of this article and F. Riechwald showed for an exterior domain the existence of weak solutions of Leray-Hopf type. Starting from the proof of existence, we will get a weak solution satisfying kv(t)k2 → 0 as t → ∞, and determine an upper bound for the decay rate.

    Original languageEnglish
    Pages (from-to)2169-2185
    Number of pages17
    JournalIndiana University Mathematics Journal
    Volume66
    Issue number6
    DOIs
    Publication statusPublished - 2017 Jan 1

    Fingerprint

    Stokes Flow
    Navier-Stokes
    Dirichlet
    Decay
    Existence of Weak Solutions
    Exterior Domain
    Decay Rate
    Weak Solution
    Navier-Stokes Equations
    Upper bound

    Keywords

    • Asymptotic behaviour
    • Bounded domain
    • Exterior domain
    • Instationary navier-stokes equations
    • Nonzero boundary values
    • Time-dependent data
    • Weak solutions

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Decay of non-stationary navier-stokes flow with nonzero dirichlet boundary data. / Farwig, Reinhard; Kozono, Hideo; Wegmann, David.

    In: Indiana University Mathematics Journal, Vol. 66, No. 6, 01.01.2017, p. 2169-2185.

    Research output: Contribution to journalArticle

    @article{d97a119446bb4b978c739d43885abc43,
    title = "Decay of non-stationary navier-stokes flow with nonzero dirichlet boundary data",
    abstract = "Consider the Navier-Stokes equations in a domain with compact boundary and nonzero Dirichlet boundary data. Recently, the first two authors of this article and F. Riechwald showed for an exterior domain the existence of weak solutions of Leray-Hopf type. Starting from the proof of existence, we will get a weak solution satisfying kv(t)k2 → 0 as t → ∞, and determine an upper bound for the decay rate.",
    keywords = "Asymptotic behaviour, Bounded domain, Exterior domain, Instationary navier-stokes equations, Nonzero boundary values, Time-dependent data, Weak solutions",
    author = "Reinhard Farwig and Hideo Kozono and David Wegmann",
    year = "2017",
    month = "1",
    day = "1",
    doi = "10.1512/iumj.2017.66.6163",
    language = "English",
    volume = "66",
    pages = "2169--2185",
    journal = "Indiana University Mathematics Journal",
    issn = "0022-2518",
    publisher = "Indiana University",
    number = "6",

    }

    TY - JOUR

    T1 - Decay of non-stationary navier-stokes flow with nonzero dirichlet boundary data

    AU - Farwig, Reinhard

    AU - Kozono, Hideo

    AU - Wegmann, David

    PY - 2017/1/1

    Y1 - 2017/1/1

    N2 - Consider the Navier-Stokes equations in a domain with compact boundary and nonzero Dirichlet boundary data. Recently, the first two authors of this article and F. Riechwald showed for an exterior domain the existence of weak solutions of Leray-Hopf type. Starting from the proof of existence, we will get a weak solution satisfying kv(t)k2 → 0 as t → ∞, and determine an upper bound for the decay rate.

    AB - Consider the Navier-Stokes equations in a domain with compact boundary and nonzero Dirichlet boundary data. Recently, the first two authors of this article and F. Riechwald showed for an exterior domain the existence of weak solutions of Leray-Hopf type. Starting from the proof of existence, we will get a weak solution satisfying kv(t)k2 → 0 as t → ∞, and determine an upper bound for the decay rate.

    KW - Asymptotic behaviour

    KW - Bounded domain

    KW - Exterior domain

    KW - Instationary navier-stokes equations

    KW - Nonzero boundary values

    KW - Time-dependent data

    KW - Weak solutions

    UR - http://www.scopus.com/inward/record.url?scp=85038854433&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85038854433&partnerID=8YFLogxK

    U2 - 10.1512/iumj.2017.66.6163

    DO - 10.1512/iumj.2017.66.6163

    M3 - Article

    AN - SCOPUS:85038854433

    VL - 66

    SP - 2169

    EP - 2185

    JO - Indiana University Mathematics Journal

    JF - Indiana University Mathematics Journal

    SN - 0022-2518

    IS - 6

    ER -